# SDR AALA202308119114

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A320*
- Aircraft serial: 1666
- Aircraft time: 69,551 hours, 26,742 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN, THE TOP STRIKER IS STICKING. MAINTENANCE LUBRICATED THE STRIKER AS REQUIRED.
